# SDR PAI52006S4248

- Difficulty date: July 26, 2006
- Submitted: July 28, 2006
- Operation: General aviation
- Aircraft: N18MW
- Make and model: Piper PA-23-250
- Aircraft serial: 27369
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Control Cable
- Condition: Broken
- Location: Fuel Selector
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LT ENGINE QUIT IN FLIGHT.  FOUND LT OB FUEL TANK EMPTY, LT IB FUEL TANK HAD FUEL.  FOUND FUEL SELECTOR CONTROL CABLE BROKEN AT SELECTOR VALVE IN LT NACELLE.  WHEN SELECTED TO LT IB TANK THE ENGINE RAN NORMALLY.
